# SDR 9719232710

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT AND RIGHT OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED LEFT AND RIGHT BATTERY PACKS.  OPERATIONAL CHECK OK.
